# SDR 99ZZZX1604

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20884
- Make and model: Cessna 182P
- Aircraft serial: 18261285
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126167
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS REPORT SUBMITTED IAW PARAGRAPH I OF AD 72-07-09.  REAR FUSELAGE BULKHEAD CRACKED AT TOP OF RIGHT RUDDER CABLE CUT-OUT BY RUDDER STOP BOLT.
